MathSciNet Relay Station
MathSciNet bibliographic data
MR962209 (89i:41006) 41A05 (65D05)
Dougherty, Randall L.; Edelman, Alan S.; Hyman, James M. Nonnegativity-, monotonicity-, or convexity-preserving cubic and quintic Hermite interpolation. Math. Comp. 52 (1989), no. 186, 471–494.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement